Propagation of moments and regularity for the 3-dimensional Vlasov-Poisson system.
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 415-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1991__105_3_143919,
author = {P.L. Lions and B. Perthame},
title = {Propagation of moments and regularity for the 3-dimensional {Vlasov-Poisson} system.},
journal = {Inventiones mathematicae},
pages = {415--430},
year = {1991},
volume = {105},
number = {3},
zbl = {0741.35061},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143919/}
}
P.L. Lions; B. Perthame. Propagation of moments and regularity for the 3-dimensional Vlasov-Poisson system.. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 415-430. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143919/